# SDR FDEA201609183309

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT BS 1150 - 1170, LBL 24.75 FOUND CHAFED.  CHAFES REMOVED IAW SRM 51-10-02-0G REV 118.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A REV 119.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02-0G REV 119, DWG 144N5021 SHT 1 & 3 REV A.  REPAIR CLASSIFIED AS MAJOR.
